Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/1038
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: A Rational Model for the Degree of Interaction in Composite Beams with Flexible Shear Connectors
Author: Nguyen, N.
Oehlers, D.
Bradford, M.
Citation: Mechanics of Structures and Machines, 1998; 26(2):175-194
Issue Date: 1998
ISSN: 0890-5452
RMID: 0030006731
DOI: 10.1080/08905459808945426
Appears in Collections:Civil and Environmental Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.